# SDR HNAA2018050200094

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 42,683 hours, 39,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGNECY PATH LIGHTS FROM ROW 8-12 INOP. R&R WIRE W192-8744-22 FROM CONNECTOR P8529 PIN 9 TO SPLICE SP9118. R&R WIRE W192-8745-22 FROM CONNECTOR P9529 PIN 10 TO SPLICE SP9117. PINNED AND SPLICES WIRES IAW SWPM 20-21-00-AND 20-50-01.
